MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Implant Pain (4561)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2013, and then experienced a revision surgical procedure on (b)(6) 2023, approximately 10 years after initial implant.Revision operative report of (b)(6) 2023 ¿ postoperative diagnosis: failure of right total knee arthroplasty due to failure of tibial polyethylene and patellar button.Revision of tibial and patellar components.Patient revised to exactech devices.Patient tolerated the procedure well and was transferred to the recovery room in stable condition.The devices were not returned, there are no images provided.There is no other information available.
 
Additional Manufacturer Narrative
H10.D.4 there were 2 devices listed in the invoice for this patient- it is unknown which device was implanted- product information: 2232562 02-012-47-4009 - logic cr tib insert std, sz 4, 9mm manufacture date: 30-jan-2012; exp.Date: 27-jan-2020; 2538397.02-012-47-4009 - logic cr tib insert std, sz 4, 9mm manufacture date: 30-nov-2012; exp.Date: 28-nov-2020; d10.Concomitants - product information: 2784416 02-010-03-0340 - logic cr femoral cem, right, sz 4; 2789048 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; 2792022 200-03-35 - one peg patella 35mm.Pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
1038671-2024-04831 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g1, h6.The following sections were corrected: b1, b2, g1, h6.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04831.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18812765
Report Number1038671-2024-00355
Device Sequence Number4512416
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale